# SDR 97FDEA00120

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 727-22
- Aircraft serial: 19086
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515932
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0173 001, CORROSION (C53-113-01) IN FWD CARGO BAY BETWEEN FRAME AND REINFORCEMENT STRAP AT BS 580, LBL 32, WL 160.  *S/D*  CUTOUT DAMAGE FRAME, FABRICATED PART ALODINE, PRIMED AND INSTALLED REPAIR IAW FED-EX SRM 53-10-1 AND 51-40-3.
